Some Monogenoideans of the Family Diplectanidae Bychowsky, 1957 from Australian Teleost Fishes

Young P.C. (1969) Some Monogenoideans of the Family Diplectanidae Bychowsky, 1957 from Australian Teleost Fishes. Journal of Helminthology, 43 1-2: 223-254. doi:10.1017/S0022149X00004053


Author Young P.C.
Title Some Monogenoideans of the Family Diplectanidae Bychowsky, 1957 from Australian Teleost Fishes
Journal name Journal of Helminthology   Check publisher's open access policy
ISSN 1475-2697
Publication date 1969-01-01
Sub-type Article (original research)
DOI 10.1017/S0022149X00004053
Volume 43
Issue 1-2
Start page 223
End page 254
Total pages 32
Subject 2405 Parasitology
1103 Clinical Sciences
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 44 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 12:58:29 EST by System User